MathSciNet Relay Station
MathSciNet bibliographic data
MR1118965 65D10
Demetriou, I. C.; Powell, M. J. D. Least squares smoothing of univariate data to achieve piecewise monotonicity. IMA J. Numer. Anal. 11 (1991), no. 3, 411–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement